On a class of non-linear delay distributed order fractional diffusion equations

V. G. Pimenov, A. S. Hendy, R. H. De Staelen

Research output: Contribution to journalArticle

37 Citations (Scopus)
Original languageEnglish
Pages (from-to)433-443
Number of pages11
JournalJournal of Computational and Applied Mathematics
Volume318
DOIs
Publication statusPublished - 1 Jul 2017

Keywords

  • Convergence
  • Delay partial differential equations
  • Difference scheme
  • Discrete energy method
  • Distributed order fractional partial differential equations
  • Stability

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

Fingerprint Dive into the research topics of 'On a class of non-linear delay distributed order fractional diffusion equations'. Together they form a unique fingerprint.

Cite this